About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 741901, 7 pages
http://dx.doi.org/10.1155/2013/741901
Research Article

Complete Convergence of the Maximum Partial Sums for Arrays of Rowwise of AANA Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 18 January 2013; Revised 1 April 2013; Accepted 4 April 2013

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2013 Aiting Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiting Shen, Ranchao Wu, Yan Chen, and Yu Zhou, “Complete Convergence of the Maximum Partial Sums for Arrays of Rowwise of AANA Random Variables,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 741901, 7 pages, 2013. doi:10.1155/2013/741901